domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 37

Thread: Pct help vision problem and restlessness at night

  1. #1

    Pct help vision problem and restlessness at night

    i just started taking clomid and nolva after my 13 weeks testc cycle that was 500mg per week and last 4 weeks i used winstrol 30mg

    pct dosage of clomid is 100mg now for 4 days and nolva 20mg....should I lower the dosage or?

  2. #2
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    100mgs od clomid? Why bro? A typical PCT would look like this:


    Clomid 50/50/25/25 EW
    Nolva 40/20/20/20 EW
    Aromasin 12.5mg EOD
    MK-2866 25mg ED
    GW 20mg ED

  3. #3
    to kickstart I was plannig to go 1 week of 100mg and then 50mg for 3 weeks...but already after 4 days i cant sleep and my vision is fucked up

  4. #4
    Quote Originally Posted by musclefreak47 View Post
    to kickstart I was plannig to go 1 week of 100mg and then 50mg for 3 weeks...but already after 4 days i cant sleep and my vision is fucked up
    You are running it too high but either way - drop it and go with Nolvadex. Probably the full PCT but without the Clomid -or could introduce it at 25mg and go from there but I would hate to take anything that gave me sides.


    Sent from my iPhone using Tapatalk

  5. #5
    i always get vision problems but this time i cant even sleep

  6. #6
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    Quote Originally Posted by musclefreak47 View Post
    i always get vision problems but this time i cant even sleep
    Bro that kick start shit is nonsense IMO... back it off and try the as per usual dosage and see where it goes from there. As for the sleeplessness never heard of it, but I'm confident it's a reaction to your 'kickstart'.

    as per webmd: Vision changes (e.g., blurred vision, seeing spots or flashes) may sometimes occur during clomiphene treatment, especially if you are exposed to bright light. These side effects usually go away a few days or weeks after treatment is stopped. However, in rare cases, vision changes may be permanent. Get medical help right away if any of the following occur: vision problems/changes, eye pain.

  7. #7
    Quote Originally Posted by musclefreak47 View Post
    i just started taking clomid and nolva after my 13 weeks testc cycle that was 500mg per week and last 4 weeks i used winstrol 30mg

    pct dosage of clomid is 100mg now for 4 days and nolva 20mg....should I lower the dosage or?
    There is no reason to ever use that much Clomid man. That's what brings in the bad side effects. Here is how your pct should look

    https://www.sarmsx.com/stacks/platinum-pct-stack

    Clomid 50/50/25/25
    Nolva 40/20/20/20
    Aromasin 12.5mg EOD
    MK-2866 25mg ED
    GW 20mg ED

  8. #8
    little do people know that clomid can be your worst nightmare if you run it too high, it's powerful enough at 50mg stacked with nolva at 40


    PHARMACOM Board Rep
    Pharmacomstore.org
    Worldwide Pharmacom Labs Official Distributor since 2008
    Faster. Bigger. Stronger.

  9. #9
    Banned
    Join Date
    Aug 2015
    Posts
    1,549
    Hope your problems clear up soon. Clomid can be a bitch for some people

    Sent from my 0PM92 using Tapatalk

  10. #10
    so should i lower the dosage to 50mg or try to get through this week and then lower the dosage?

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •